Joint papers of Raghavan and Shelah

RaSh:991 2012-03-11 [pdf] [ps] [abstract]
Raghavan+Shelah, Comparing the closed almost disjointness and dominating numbers -- Fundamenta Math 217 (2012) 73-81
RaSh:1058 [abstract]
Raghavan+Shelah, On embedding certain partial orders into the P-points under Rudin-Keisler and Tukey reducibility -- Transactions American Math Soc 369 (2017) 4433-4455
RaSh:1060 [abstract] [arXiv:LO/1505.06296]
Raghavan+Shelah, Two inequalities between cardinal invariants -- Fundamenta Math 237 (2017) 187-200
RaSh:1135 2018-01-29 [pdf] [abstract] [arXiv:math]
Raghavan+Shelah, Two results on cardinal invariants at uncountable cardinals -- Proc Asian Logic Conferences (ALC2015) (2019) 129-138
RaSh:1160
Raghavan+Shelah, A small ultrafilter number at smaller cardinals


Back to theList of coauthors
Back to Shelah's Archive